# SDR HEEA0016047

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23033185
- Condition: Malfunctioned
- Location: Engine
- Part time: 14,663 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ON LANDING AND SHUT DOWN.  PART TOTAL CYCLES, 1,687.
